×

zbMATH — the first resource for mathematics

Quasi-Newton-Verfahren vom Rang-Eins-Typ zur Lösung unrestringierter Minimierungsprobleme. II: n-Schritt-quadratische Konvergenz für Restart-Varianten. (German) Zbl 0469.65039

MSC:
65K05 Numerical mathematical programming methods
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baptist, P., Stoer, J.: On the relation between quadratic termination and convergence properties of minimization algorithms. Part II. Applications. Numer. Math.28, 367-391 (1977) · Zbl 0366.65028 · doi:10.1007/BF01404342
[2] Broyden, C.G.: Quasi-Newton methods and their application to function minimization. Math. Comput.21, 368-381 (1967) · Zbl 0155.46704 · doi:10.1090/S0025-5718-1967-0224273-2
[3] Burmeister, W.: Die Konvergenzordnung des Fletcher-Powell-Algorithmus. ZAMM53, 693-699 (1973) · Zbl 0269.90039 · doi:10.1002/zamm.19730531007
[4] Gronau, D.: Lokale lineare Konvergenz von Minimierungsalgorithmen der SSVM-Klasse. Informationen der TU Dresden, 07-01-78 (1978)
[5] Gronau, D.: Lokalen-Schritt-quadratische Konvergenz von Minimierungsalgorithmen der SSVM-Klasse. Informationen der TU Dresden, 07-02-78 (1978)
[6] Kleinmichel, H.: Quasi-Newton-Verfahren vom Rang-Eins-Typ zur Lösung unrestringierter Minimierungsprobleme. Teil 1. Verfahren und grundlegende Eigenschaften. Numer. Math. 219-228 (1981) · Zbl 0469.65038
[7] Oren, S.S.: Self-scaling variable metric (SSVM) algorithms. Part II: Implementation and experiments. Management Sci.20, 863-874 (1974) · Zbl 0316.90065 · doi:10.1287/mnsc.20.5.863
[8] Oren, S.S., Luenberger, D.G.: Self-scaling variable metric (SSVM) algorithms. Part I: Criteria and sufficient conditions for scaling a class of algorithms. Management Sci.20, 845-862 (1974) · Zbl 0316.90064 · doi:10.1287/mnsc.20.5.845
[9] Oren, S.S., Spedicato, E.: Optimal conditioning of self-scaling variable metric algorithms. Math. Programming10, 70-90 (1976) · Zbl 0342.90045 · doi:10.1007/BF01580654
[10] Pearson, J.D.: Variable metric methods of minimization. Comput. J.12, 171-178 (1969) · Zbl 0207.17301 · doi:10.1093/comjnl/12.2.171
[11] Polak, E.: Computational methods in optimization. A unified approach. New York: Academic Press 1971 · Zbl 0257.90055
[12] Powell, M.J.D.: Rank one methods for unconstrained optimization. In: Integer and nonlinear programming (J. Abadie, ed.), pp. 139-156. Amsterdam: North-Holland 1970 · Zbl 0334.90052
[13] Schwetlick, H.: Numerische Lösung nichtlinearer Gleichungen. Berlin: VEB Deutscher Verlag d. Wissenschaften, 1979 · Zbl 0402.65028
[14] Stoer, J.: On the relation between quadratic termination and convergence properties of minimization algorithms. Part I. Theory. Numer. Math.28, 343-366 (1977) · Zbl 0366.65027 · doi:10.1007/BF01389973
[15] Stoer, J.: Einführung in die Numerische Mathematik I. 3. Aufl. (Heidelberger Taschenbücher, 105. Band). Berlin, Heidelberg, New York: Springer 1979
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.